MAUDE Adverse Event Report: SAMSUNG ELECTRONICS CO., LTD. GM85; DIGITAL DIAGNOSTIC X-RAY SYSTEM

SAMSUNG ELECTRONICS CO., LTD. GM85; DIGITAL DIAGNOSTIC X-RAY SYSTEM
Model Number GM85
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Human-Device Interface Problem (2949); Unintended Movement (3026)
Health Effect - Clinical Code Crushing Injury (1797)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing and not yet completed.The risk assessment will be reviewed during investigation.
 
Event or Problem Description
While driving the device, the system arm moved unintentionally, causing the user's finger to get pinched/crushed by the device.

Brand Name
GM85
Common Device Name
DIGITAL DIAGNOSTIC X-RAY SYSTEM
Manufacturer (Section D)
SAMSUNG ELECTRONICS CO., LTD.
129, samsung-ro, yeongtong-gu
suwon-si, gyeonggido 16677
KS  16677
MDR Report Key11639012
Report Number3010300212-2021-00003
Device Sequence Number19578753
Product Code IZL
UDI-Device Identifier08806088582412
UDI-Public08806088582412
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K182183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberGM85
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1